# SDR DXTA2011053104599

- Difficulty date: May 31, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 3,224 hours, 2,133 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MLG RED UNLOCK LIGHT ILLUMINATED DURING CLIMBOUT AT 28,000 FT.  NO ABNORMALITIES PRIOR TO UNLOCK LIGHT.  MLG EXTENDED NORMALLY.  FOUND LT UPLOCK SWITCH IS DEFECTIVE.  REMOVED LT MLG UPLOCK SWITCH & INSTALLED NEW SWITCH IAW MM 32-60-00.  RIGGED LT UPLOCK SWITCH.  OPS CHECKS ALL SWITCHES, OPS CHECKED GOOD IAW MM 32-80-00.
